Post # 1
Bees, I’m in need of some support, advice and well wishes. On Sunday evening I broke out in hives all over my body, by Monday morning they were all over my face as well. Monday evening I went to the doctor, got a shot, started taking antihistamines and was basicly fine on Tuesday. Tuesday evening the hives came back and on Wednesday they were all over my face and body again. I totally lost it, took the day off work and went to the doctor. The doctor told me to eat nothing but plain bread and white cheese and drink water. Thats what I’ve been doing. Currently, the hives are mostly limited to my feet (also the soles so it really hurts to walk).
I’m really freaking out. I’m so scared that this will get worse and my wedding is next Saturday! I’ve never had any allergies or anything like this at all 🙁 What can I do?
Post # 3
Hives can be caused by stress as well as allergies. Are you stressing a lot over the wedding? I get that this is easier said than done, but try to step back from it and relax …
When I get hives, I usually just take Benadryl or another over-the-counter allergy medication (and if my schedule allows, I try to take advantage of the drowsiness it causes and sleep off the hives). They are annoying, but manageable. I hope yours settle down and work themselves out of your system by next week! Best of luck to you!
Post # 4
@KCKnd2: Thank you. I was not stressed too much about the wedding, I was really looking forward to it. However, I’m competely panicked and freaking out over these hives 🙁
Post # 5
Zyrtec is really good for hives, ask your doctor. Good luck!!!
Post # 6
I used to get hives as a teenager, I went through every test out there to determine what caused them and they couldn’t find anything. Just a few months ago, I started with them again. I went to a specialist and they said most of the time they never find the cause of hives. They recommended taking an over the counter antihistamine to control them as many times a day as I needed to control them. Benadryl knocks me out sleepy-wise, so I ended up using Claritin and taking it twice a day. Took care of the problem, no more hives. I still take the Claritin once a day as a preventative measure.
The hives on the bottom of your feet are the worst. Its hard to describe how bothersome they can be. I would also suggest asking your doctor for a prescription for an EpiPen in case you get them on your face in your throat.
Post # 7
@Sunfire: Thanks, I’ve been taking Zyrtec for 2 days along with another antihistamine called Telfexo. I’m generally better today apart from my feet, I’m just sooo stressed it is going to get worse like it was on Monday and yesterday.